Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

alright ive had the same red marks for 5 months and a few days.

im on azelex, and tazorac. i take 150 zinc a day, 10,000 i.u vitamin e (beta carotene), 100 of vitamin e a day. and 2,000 of vitamin c a day.

ive had 2 v-beams so far, and will continue doing them once a month.

how long should these red marks last for fuck sake?

Link to comment
Share on other sites

i saw significant results with vbeam after the 3rd and 4th treatments. i had 6 total. redness all gone. just hyperpigmentation left, which the epiquin micro is helping with very nicely.

Link to comment
Share on other sites

did the vbeam cause the hyperpigmentation? or did you have it due to the acne, cause i dont have any hyper pigmentation right now. dont want that really.

so you think maybe after 4-5 i should be happier?

Link to comment
Share on other sites

yea the hyperpigmentation was from acne that i already had. you should start to see some results after your next treatment. it takes a while.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×